MathSciNet Relay Station
MathSciNet bibliographic data
MR2283380 (2007m:60096) 60G15 (60G17 60G18)
Herbin, Erick; Merzbach, Ely A set-indexed fractional Brownian motion. J. Theoret. Probab. 19 (2006), no. 2, 337–364.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement